Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generating functions for colored 3D Young diagrams and the Donaldson-Thomas invariants of orbifolds: With an appendix by Jim Bryan
McGill University, Montreal, Canada.
2010 (English)In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 152, no 1, 115-153 p.Article in journal (Refereed) Published
Abstract [en]

We derive two multivariate generating functions for three-dimensional (3D) Young diagrams (also called plane partitions). The variables correspond to a coloring of the boxes according to a finite Abelian subgroup G of SO (3). These generating functions turn out to be orbifold Donaldson-Thomas partition functions for the orbifold [C 3/G]. We need only the vertex operator methods of Okounkov, Reshetikhin, and Vafa for the easy case G = Z n; to handle the considerably more difficult case G = Z 2 × Z 2, we also use a refinement of the author's recent q-enumeration of pyramid partitions. In the appendix, we relate the diagram generating functions to the Donaldson-Thomas partition functions of the orbifold [C 3/G]. We find a relationship between the Donaldson-Thomas partition functions of the orbifold and its G-Hilbert scheme resolution. We formulate a crepant resolution conjecture for the Donaldson-Thomas theory of local orbifolds satisfying the hard Lefschetz condition.

Place, publisher, year, edition, pages
2010. Vol. 152, no 1, 115-153 p.
Keyword [en]
Gromov-Witten Theory, Plane Partitions, Curves
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-93332DOI: 10.1215/00127094-2010-009ISI: 000275813700004OAI: oai:DiVA.org:kth-93332DiVA: diva2:515692
Note
QC 20120626Available from: 2012-04-14 Created: 2012-04-14 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Young, Benjamin
In the same journal
Duke mathematical journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf